# SDR SWIA200819586

- Difficulty date: February 14, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 17,862 hours, 13,696 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 640-654 S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3R IS GOUGED BETWEEN FS 640 AND FS 654, FOUND AT C-CHECK.  COMPLIED WITH REPAIRS PER CRJ200 SRM 53-00-03 PG 201-210.
